# SDR MASA2025123400104

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000530
- Aircraft time: 21,608 hours, 13,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Part time: 21,608 hours, 13,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT GALLEY MISSING VOL KNOB/REPLACED WITH NEW MEGAPHONE.
